# SDR USAA2010052491019

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 32,419 hours, 11,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: D5325114204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11 CHECK - CORROSION ON FRAME TO SKIN TIE CLIP AT FR 35.2, S41L - S42L.  REPLACED FRAME TO SKIN TIE CLIP AT FR 35.2, S41L - S42L IAW A321 SRM 51-72-11 AND 51-42-1.
